659

Features

  • Relieves flu symptoms
  • Reduces congestion
  • Treats coughs and runny noses

Description

Relieves the four main symptoms of flu.

Benylin 4 flu tablets contain a combination of ingredients to provide effective relief from the four main symptoms of flu: fever, body aches and pains, nasal congestion and coughing.

The tablets contain diphenhydramine, paracetamol pseudoephedrine to relieve fever, congestion, body pains, coughs -  the four main symptoms of flu.

Features of Benylin 4 flu tablets

  • Clinically proven ingredients
  • Ease cough and cold symptoms
  • Reduces congestion and production of excess mucus
  • Brings down fever

Specifications

  • 24 tablets

Suitable for

  • Adults
  • Children over 10 years

Warnings and cautions

  • Contains paracetamol
  • Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well
  • Do not exceed the stated dose
  • May cause drowsiness
  • If affected, do not drive or operate machinery and avoid alcoholic drink
  • Do not store above 25°C
  • Store in the original package
  • Keep container in the outer carton
  • Keep out of the reach and sight of children
  • Not recommended for children under 6 years
  • Do not use more than 4 doses in 24 hours
  • As with any other medicine, care should be taken in administration during pregnancy
  • If you are regularly taking prescribed medication consult your doctor or pharmacist before taking Benylin 4 flu tablets
  • Do not give to a child under 12 years of age for more than 5 days without consulting your doctor. Do not use to sedate a child
  • If symptoms persist consult your doctor or pharmacist
  • For oral use only
  • Please read the enclosed leaflet carefully before use

How to use

  • Adults & children over 12 years: Two tablets.
  • Children 6-12 years: One tablet.

Take up to 4 times a day if necessary. Leave at least 4 hours between doses.

Ingredients

24 Tablets each containing: Diphenhydramine Hydrochloride 12.5 mg, Paracetamol 500 mg, Pseudophedrine Hydrochloride 22.5 mg. 
Also contains: Colouring (E110)

Delivery & Returns

Standard delivery

Free on orders over £25
£3.95 for orders up to £25
Delivered in 2-5 working days

The majority of items are still arriving within these timeframes, there may be some delays with Royal Mail and DPD due to pressure on the postal network at the moment.

Next day delivery

£5.99
Delivered next working day if ordered before 11am Monday - 11am Thursday
Delivered on Saturday if ordered after 11am Thursday - 11am Friday
Delivered Tuesday if ordered after 11am Friday - Sunday

Returns

If you're not completely satisfied with your order, you can return it to us within 28 days.

Please see our returns policy for more information

Benylin 4 Flu Tablets (24 Tablets)
659

You may also like